MAUDE Adverse Event Report: TYBER MEDICAL T PAL PRO TI 12 X 7 X 32MM; INTERBODY SPACER

TYBER MEDICAL T PAL PRO TI 12 X 7 X 32MM; INTERBODY SPACER
Model Number 108812207
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record(dhr) review was not conducted as the lot information was not available.A historical data review was performed for the part number which revealed no non-conformances, capas, or quality events on records for this part number.At the time of this review.As described by the complaint event it appears that during a l4/5/s tlif procedure on (b)(6) 2021, the tlif cage fractured during insertion into the l5/s1 disc space.The complaint noted that the vertebral space was limited and the vertebral segment was not mobile.No information was provided if proper disc space preparation or trailing occurred prior to the fracture, additional information has been requested.Retrieval of the cage was attempted post fracture however, a fragment or fragments remain in the patient.It is unknown if another device was implanted.The procedure was completely with over a 30 minute surgical delay.The root cause is indeterminate.If further information becomes available the complaint will be reopened and evaluated further.Complaints of this nature are monitored through tracking and trending and if a trend is detected, further action will be taken through our capa/continuous improvement process.
 
Event or Problem Description
T was reported that this was a tlif (l4/5/s) for treating lumbar spinal canal stenosis on (b)(6) 2021.After the surgeon inserted the cage at l5/s1, he was not able to turn the cage due to limited intervertebral space and less intervertebral mobility.So he tapped the cage with a hammer.As images showed some awkward shapes of the cage, it was removed from the patient's body.The cage had broken, and the surgeon tried to remove a fragment(s).However, the fragment(s) has been left in the patient's body.The procedure was delayed over 30 minutes.No further information is available.Concomitant device reported: unknown hammer (part# unknown, lot# unknown, quantity unknown) unknown insertion instrument (part# unknown, lot# unknown, quantity unknown) this complaint involves one (1) device.

Brand Name
T PAL PRO TI 12 X 7 X 32MM
Common Device Name
INTERBODY SPACER
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
MDR Report Key12547485
Report Number3012966183-2021-00023
Device Sequence Number14283324
Product Code MAX
UDI-Device Identifier00819917021738
UDI-Public00819917021738
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number108812207
Device Catalogue Number108812207
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;